# SDR SWAA2024052275408

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-787 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT TIE-DOWN TRACK WELL AT STA 847+2 AND 787+6; RBL 14; WL 156.<[01] REMOVED AND REPLACED ACB TIE-DOWN TRACK ASSEMBLY FROM STA 727+4 TO STA 887 RBL 13.84 (14) AND INSTALLED TRACK SPLICE BETWEEN STA 747-767 IAW SRM 53-00-53-2R-3 REPAIR 3. ALTERNATIVE 1 AND BOEING DWG 146A7500.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. COMPLETED WITH STEPS 1-12
